# SDR QXEA200701464

- Difficulty date: September 20, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 23,856 hours, 33,941 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Arm
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - RIGHT NACELLE CUTOUT FOR FORWARD MAIN LANDING GEAR DOOR AFT HINGE ARM HAS DENT AND GOUGE IN SUPPORT RIB, AFT SIDE OF OPENING.  REPAIRED IAW SRM 51-20-11, 51-40-11.
